RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 281, Number 2, Pages 275–279 (Mi dan9206)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Solvability of the first boundary value problem for quasilinear elliptic and parabolic equations in the presence of singularities

O. A. Ladyzhenskayaab, N. N. Ural'tsevaab

a Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences
b Leningrad State University

Full text: PDF file (600 kB)

Bibliographic databases:
UDC: 517.947
Received: 02.08.1984

Citation: O. A. Ladyzhenskaya, N. N. Ural'tseva, “Solvability of the first boundary value problem for quasilinear elliptic and parabolic equations in the presence of singularities”, Dokl. Akad. Nauk SSSR, 281:2 (1985), 275–279

Citation in format AMSBIB
\Bibitem{LadUra85}
\by O.~A.~Ladyzhenskaya, N.~N.~Ural'tseva
\paper Solvability of the first boundary value problem for quasilinear
elliptic and parabolic equations in the presence of singularities
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 281
\issue 2
\pages 275--279
\mathnet{http://mi.mathnet.ru/dan9206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=785273}
\zmath{https://zbmath.org/?q=an:0618.35042}


Linking options:
  • http://mi.mathnet.ru/eng/dan9206
  • http://mi.mathnet.ru/eng/dan/v281/i2/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Ladyzhenskaya, N. N. Ural'tseva, “A survey of results on the solubility of boundary-value problems for second-order uniformly elliptic and parabolic quasi-linear equations having unbounded singularities”, Russian Math. Surveys, 41:5 (1986), 1–31  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:25
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020